# SDR SIMA200600903

- Difficulty date: January 6, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,736 hours, 4,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUT OUT TO REMOVE THE DAMAGE.  REPARED A DOUBLER, FILLER REPAIR PLATE AND 2 SHIMS.  REPAIR DONE IAW EMB SRM.  (K)
